Lungs Home > Nicotine Gum Overdose

As with most medicines, it is possible to overdose on nicotine gum (Nicorette® Gum). The specific effects of an overdose can vary, depending on how much was used and whether it was taken with any other medications or substances.
 
Possible signs of a nicotine overdose include seizures, vomiting, and cold sweats. Seek medical attention immediately if you believe that you may have overdosed on nicotine gum.
 
Treating a nicotine overdose may include administering activated charcoal to help reduce the amount of medication absorbed into the bloodstream. Supportive care will also be provided, which consists of treating the symptoms that occur as a result of the overdose.
 
(For more information on this topic, click Nicorette Gum Overdose. This Web selection further explores what to expect if you overdose on nicotine, including details on specific overdose symptoms and treatment options.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Advertisement
Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.